# SDR AT9900092

- Difficulty date: January 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N849AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47484
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND PREVIOUSLY EXISTING REPAIR DOUBLER AT STA 360 BETWEEN L-24 - 26R BULGING OUT OF LIMITS.  CUT OUT DAMAGE SKIN, FABRICATED NEW SKIN, SHEAR TIE, LONGERON FINGER DOUBLER, SPLICE DOUBLERS, DRILLED, DEBURRED, PRIMED AND INSTALLED IAW DC9 SRM 53-04 FIG 30, 51-30-2, 51-10-3 AND RES NR 99134, 99179 AND 99285.
